# SDR AALA20151110006

- Difficulty date: November 2, 2015
- Submitted: November 10, 2015
- Operation: Air carrier
- Aircraft: N819NN
- Make and model: Boeing 737823
- Aircraft serial: 31083
- Aircraft time: 18,967 hours, 7,393 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR WEB, BETWEEN STATION 987 & 989 AT LBL 34.  INSTALLED REPAIR DOUBLER IAW EA 255886 DATED 11 09 15.
